|Follow us :|
Luai Al Bakour
El Temamy Pharmacy
Akoni Hijyen Teknolojileri Sanayi ve Dış Ticaret LTD. ŞTİ
Britton Chance Center for Biomedical Photonics
Arabian Trade Center - ATC
Medical Facility (32206):
Legality International. (Pvt.) Ltd.
MainYou must sign in to use this servcie
Feedback - Please use the form below to send your query or comment
You must sign in to use this servcie
Treatment of erectile dysfunction, treatment of pulmonary arterial hypertension to improve exercise ability.
Hypersensitivity. Patients concurrently using nitric oxide donors, organic nitrates or nitrites in any form either regularly or intermittently. Women, childn <18 yr.
Headache, vasodilation, dizziness, abnormal vision, chromatopsia, palpitation, rhinitis, dyspepsia. Hypersensitivity reaction, seizure, seizure recurrence, tachycardia, hypotension, syncope, epistaxis, vomiting, eye pain, red eyes, prolonged erection &/or priapism.
CYP3A4 inhibitors (eg ketoconazole, itraconazole, erythromycin, cimetidine, saquinavir), ritonavir, α-blockers (doxazosin). Potentiates hypotensive effect of acute & chronic nitrates.
Men for whom sexual activity is inadvisable. Medical history & physical exam should be undertaken to diagnose erectile dysfunction & determine potential underlying causes prior to treatment. Patient w/ increased susceptibility to vasodilators (eg w/ left ventricular outflow obstruction, aortic stenosis, hypertrophic obstructive cardiomyopathy, multiple system atrophy). Severe CV events, aortic stenosis, hypertrophic obstructive cardiomyopathy. Retinitis pigmentosa; bleeding disorders or active peptic ulceration. Anatomical deformation of the penis or in patients w/ conditions predisposing to priapism. Combination w/ other treatments for erectile dysfunction, α-blockers.
Dosage and AdministrationYou must sign in to use this servcie
Technical DescriptionYou must sign in to use this servcie
Dr . Dirar Abboud
Dr. Tahsin Martini
Dr. Samer Al-Jneidy
Dr. Talal Sabouni
Dr. Faisal Dibsi
Dr. Hani Najjar
Yaser Habrawi , F.R.C.S.Ed
Samir Moussa M.D.